# SDR UIEA2020060109256

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,166 hours, 19,414 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG R WXR FAIL AFTER TAKE OFF, SWITCHED TO LT THEN BACK TO RIGHT AND WXR RIGHT WORKED NORMAL.  PERFORMED OPS CHECK ON GROUND IAW AMM 34-43-00. RT SYS OPS CHECKED NORMAL.
